# SDR CA041209014

- Difficulty date: December 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 17,190 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 50820208
- Part serial: 88225
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE ENDPLAY CHECK, THE ACTUATOR S ENDPLAY WAS AT THE MAX ALLOWABLE 0.018 INCH, THESE ACTUATORS HAVE A 7500 CYCLE OVERHAUL REQUIREMENT AND THIS ONE ONLY HAD 1636 CSO.
